MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGET DEVICE, HUMERUS T2 HUMERUS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGET DEVICE, HUMERUS T2 HUMERUS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0143
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the nail could not be inserted without strong hammering during nail insertion, and after insertion, the drill broke due to miss-targeting during proximal drilling.Since the drill tip was in the screw hole, the nail was extracted and deformation was observed in the devise connection of the nail." 11/30/2021 - additional information received: the procedure was completed successfully using the spare nail.No debris were left into the patient's body.
 
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note correction to section d9/h3, the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The instructions for use states that ¿before the surgical procedure, ensure that all components prepared for the procedure function correctly with each other.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
TARGET DEVICE, HUMERUS T2 HUMERUS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
marilyne chaumont
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13018469
Report Number0009610622-2021-00822
Device Sequence Number4976870
Product Code LXH
UDI-Device Identifier04546540196071
UDI-Public04546540196071
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0143
Device Catalogue Number18060143
Device Lot NumberKME910541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown